# SDR REXA2019022200267

- Difficulty date: February 22, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 22,433 hours, 22,282 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Seal
- Part number: 22850181225
- Condition: Chafed
- Location: Tailpipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TAIL PIPE FAIRING LE METAL SEAL HAS CHAFING DAMAGE. REMOVED AND REPLACED WITH NEW METAL SEAL ON LT TAIL PIPE FAIRING L/E IAW CMM 20-42-06 AND CMM 78-11-00.
